MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 3 15.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 3 15.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Unspecified Infection (1930); Inflammation (1932); No Code Available (3191)
Date of Event 07/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent a stage 1 of a 2-stage revision with the implantation of a temporary antibiotic cement spacer and antibiotic beads, and debridement, due to infection, inflammation, and cellulitis.He noted unhealthy looking and almost purulent looking tissue which was cultured and debrided.The surgeon reported the removal of the tibial and femoral components, the revision of the patellar component, and the implantation of the antibiotic spacer and antibiotic beads.The surgeon reported partial avulsion of the patellar tendon as a complication.The patient was implanted with competitor spacer and smartset bone cement x 2.Doi: (b)(6) 2015: (patellar component and 2 bone cement).Doi: (b)(6) 2018 (tibial tray, insert, stem and femoral component).Dor: (b)(6) 2018 (rt knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMARP STB TB IN 3 15.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9418176
Report Number1818910-2019-120969
Device Sequence Number13881051
Product Code NJL
UDI-Device Identifier10603295241263
UDI-Public10603295241263
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number96-2133
Device Catalogue Number962133
Device Lot Number8397769
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR